# SDR 07FDEA05114

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 53FX20535
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR TIE DOWN FITTING ASSY IS CORRODED BS 950, RBL 57, WL 208 REMOVED CORROSION ON TIE DOWN FITTING, AND IS OUT OF LIMITS.  DRILLED HOLES IN NEW TIE DOWN FITTING AND INSTALLED, REF SRM 51-30-2 AND SRM 51-30-5 THIS IS CLASSIFIED AS A MINOR REPAIR.
